# SDR CA000719023

- Difficulty date: July 5, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Trnsqp KR03A
- Aircraft time: 690 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: NS03089301
- Condition: Cracked
- Location: Horiz  Stab
- Part time: 70,000 hours
- Component: Bracket, Trnsqp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INSPECTING VERTICAL STABILIZER LEADING EDGE IMPACT ON SKIN, A CRACK WAS IDENTIFIED ON THE LEFT HAND HORIZONTAL STABILIZER  ATTACH BRACKET.  NDT BY EDDY CURRENT METHOD CONFIRMED A .0625 INCH CRACK EMANATING FROM A WELD TERMINATION OF A DOUBLER ON BRACKET.  NEW BRACKETS INSTALLED ON BOTH LEFT AND RIGHT SIDES AS NEW BRACKETS MADE FROM THICKER, NON-WELDED MATERIAL.
